MathSciNet Relay Station
MathSciNet bibliographic data
MR1115095 (92i:35052) 35J65 (35B05)
Ni, Wei-Ming; Takagi, Izumi On the shape of least-energy solutions to a semilinear Neumann problem. Comm. Pure Appl. Math. 44 (1991), no. 7, 819–851.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement